# SDR AALA201601049001

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 48,540 hours, 14,032 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 61571127
- Part serial: 0305
- Condition: Low Pressure
- Location: L4 Door
- Part time: 32,516 hours, 8,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L4 DOOR SLIDE & RAFT INDICATING BELOW GREEN AREA.  REPLACED L4 DOOR SLIDE IAW 19L80025002.
